# SDR C2XA03SH026

- Difficulty date: February 25, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- Aircraft time: 11,624 hours, 10,025 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 14525480003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK CARGO DOOR CUT OUT LOWER BEAM WAS FOUND TO HAVE CORROSION.MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEAM IAW EMB 145 SRM 51-40-06.THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
